It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Anyone that replys back will be great. I have a dilemma. I have lexapro withdrawls and have had them for a week. I've been on lexapro for over a year. The past month I took it spiratically and the past week or so I haven't been taking it at all. Well the past week,the withdrawls are unbearable. My stomach felt qweezy, I felt dizzy, electrical brain impulses, shakes, and I cry uncontrolably. I was trying to get off because of the libido and weight gain. I need some advise from someone who has " survived" and lived to tell the tale and could give me some advise. I don't want to talk to the doctor because they tell me you can't get withdrawls from it. Should I go back on the meds if it is a life threatening thing going through this?....I know this may sound dumb but it is a life threatening thing to do it cold turkey? Would It be bad if I just went back on the meds. Someone please help me out, I'm kinda nervous. Thank you for taking the time to listen to me ramble. It's probably not a big deal but I feel crappy. :(





All times are GMT -7. The time now is 09:12 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!